MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH SHAFT "HIQ+", 5 X 330 MM; INLINE, MONOPOLAR

OLYMPUS WINTER & IBE GMBH SHAFT "HIQ+", 5 X 330 MM; INLINE, MONOPOLAR
Model Number A60800A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer site investigation is ongoing and olympus (b)(4) is arranging to send a trained inspector onsite to perform the customer's requested inspection of their devices.The device has not been returned for evaluation.If additional information becomes available following device evaluation and investigation a supplemental report will be filed.
 
Event or Problem Description
It was reported that after a lapascropic cholecystectomy procedure was performed and completed (initial surgery performed on (b)(6) 2019), the patient returned and complained of pain around a month later.The patient had an x-ray and a foreign object was identified.Follow up surgery was performed on the patient on (b)(6) 2019.The foreign device part was removed through lapascropic procedure.This complaint is against the shaft device used during the initial procedure and this is one of the devices that the customer believes that was found in the patient.The facility requested manufacturers of all devices potentially involved in the original procedure to inspect their devices.

Brand Name
SHAFT "HIQ+", 5 X 330 MM
Common Device Name
INLINE, MONOPOLAR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key9476384
Report Number9610773-2019-00180
Device Sequence Number2763719
Product Code HET
UDI-Device Identifier04042761009843
UDI-Public04042761009843
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944200
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA60800A
Device Catalogue NumberA60800A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;